Thank you for reaching out to the EmpowHER community and for sharing your questions.
I am not a doctor, but I can certainly try to help answer your questions based on what I know about Emergency Contraceptive Pills (ECPs).
First, I highly doubt that you are pregnant after taking Postinor2 several times. The spotting that you are seeing is normal and you should expect to see irregular bleeding and a change in your normal period. Irregular bleeding can occur for the next two to three cycles.
Secondly, I want to warn you about taking ECPs this frequently. The medication is VERY strong and will affect your periods. It should only be taken as an emergency, not as a form of regular birth control.
If you plan on having sex, you need to talk to a doctor about preventative birth control options- not using the ECP as a sole form of protection.
You can read this article that I wrote on Emergency Contraception.
If you take a pregnancy test, you will know if you are pregnant. I wouldn't be able to tell you over the Internet.
If you are pregnant, Emergency contraception (EC) will not harm a fetus.
Did this help Marni?